# SDR SWAA2022020740529

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 56,236 hours, 32,666 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FWD LWR SLIDE SEAL IS CRACKED. / REMOVED CRACKED R/H HORIZONTAL STAB FWD LWR SLIDE SEAL AND INSTALLED NEW SLIDE SEAL IAW AMM 53-31-31-000-801 2.; AND AMM 53-31-31-400-801 3.; AND SRM 51-40-02-0G-0 4. AND IPC 53-31-31-02 FOR FASTENER IDENTIFICATION 55916U 14JAN18
